Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anonemis

PAIN: Abdomen

Recommended Posts

I just completed 2 months on 'tane and saw my derm yesterday. After I left a few hours later I started to get pain in my right lower abdomen. Has anyone else experienced this pain? I can feel it when I take a deep breath and if I squeeze my lower right side abdomen and take a deep breath it doesn't feel as bad. Any ideas? Thanks

Share this post


Link to post
Share on other sites

I contacted my derm and she said since I am on it for approx 3 months accutane shouldn't be causing this pain so good news to me.

Share this post


Link to post
Share on other sites

hey, how's ur abdomen? Observe it more, see if pain persists.. Just concern. Your appendix is located in that area (right lower quadrant). See if it gets acutely painful. That isn't a derm thing anymore..

Share this post


Link to post
Share on other sites

Yes if you get acute "thumping" pains, kind of like the ticking of a clock it's your appendix. I had to have an appendectomy so I know what it feels like. It's on your lower right side. Could be something else but problems with the appendix aren't uncommon.

Share this post


Link to post
Share on other sites

No clock ticking pains might be a muscle pull. It was weird happened in the middle of the day yesterday after the derm but I also went shopping with my mom and had to carry a few heavy things so possible muscle pain. I asked the derm today and it isn't tane since I have been on it for a few months. I am keeping an eye on it. I will try a motrin to see what happens. Thanks for the concerns.

Share this post


Link to post
Share on other sites

I had this on Accutane and it was the beginnings of acid reflux. Keep an eye on it-- in my case it started to get much worse.

It could be your appendix if it was severe pain, but if putting pressure on it seems to take away the pain and from how you've described it, I'm gonna say it's most likely over-acidity/acid reflux in your stomach.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×